Post Gardasil Thiamine Deficiency: A Mother’s Quest for Answers

Author: 9 Comments Share:
My daughter has struggled since she got her second Gardasil shot in December 2008. Even though she has improved immensely and was finally able to return to college after missing 3 years, she still had some problems including issues with swelling/edema, gut, thyroid, and temperature regulation.

In July, I came across a 2008 article written by Leslie Botha about the Gardasil side-effects that were being reported at the time.  A woman who was knowledgeable about thiamine deficiency because it runs in her family read the article and realized that the side effects of Gardasil were similar to thiamine deficiency. She speculated in her post that the yeast in the vaccine, or possibly the manufacturing process, might be responsible for the beriberi type reactions people were having.

The more I read about beriberi, the more I became convinced that this was causing many of my daughter’s problems. She had all the symptoms of thiamine deficiency with cardiovascular involvement including Postural Orthostatic Tachycardia Syndrome (POTS), chest pains, edema, sleep disturbance, abdominal discomfort, and  trouble digesting and processing foods, especially carbs.

I contacted Dr. Lonsdale, a long-time expert in Thiamine Deficiency, and he has been immensely helpful and willing to share his knowledge. After an erythrocyte transketolase test confirmed that my daughter was extremely thiamine deficient, she started taking a form of thiamine that crosses the blood brain barrier.  In the two months she has been on the supplement her lab tests show a substantial improvement in several areas including swelling, ability to detox, and hormone and thyroid levels. Her energy level has also improved.

Over the past five years we have tried a wide gamut of treatments including hyperbaric oxygen therapy, IV’s, supplements, infrared sauna, thyroid medications, low dose naltrexone, UV blood irradiation, homeopathic and chiropractic treatments, acupuncture and countless others. Although she improved nothing fully explained the root cause of her symptoms until I came across thiamine deficiency and talked with Dr. Lonsdale. Although he says it can take months to treat thiamine deficiency, we have already seen many good things happen.

Participate in Research

Hormones MatterTM is conducting research on the side effects and adverse events associated with Gardasil and its counterpart Cervarix. If you or your daughter has had either HPV vaccine, please take this important survey. The Gardasil Cervarix HPV Vaccine Survey.

To take one of our other Real Women. Real Data.TM surveys, click here.

To sign up for our newsletter and receive weekly updates on the latest research news, click here.

Print Friendly, PDF & Email
Share
Previous Article

Post Gardasil POTS and Thiamine Deficiency

Next Article

Marketing the HPV Vaccines to Prevent Cervical Cancer

You may also like

9 Comments

  1. Hi doctor lonsdale,
    i was vaccinated with gardasil a few years ago. Im having similar symptoms like other girls, POTS symptoms. Unfortunately I’m unable to get the transketolase test done. Recently my alternative doctor put me on a candida protocol to remove the yeast from my body. He said there was a lot to remove! anyway after doing the protocol I’m having extreme reactions to it which includes headaches as well as severe cognitive issues. Terrible issues with reading as well as thinking. Could this be due to the fact that the candida toxins consume more thiamine to detoxify? what should i do doctor, do u have any vitamin b1 injections to recommend ? should i take neurobion injections to raise the levels in the body? thank you and i hope to hear from you soon.

  2. Hi doctor lonsdale thank you for your reply
    I was wondering if Authia EC or Allitithiamine would be useful in treating thiamine deficiency in the brain. Furthermore are u aware of vitamins b1 injections to rapidly treat a thiamine deficiency. Thank you

  3. Unfortunately, the only lab in America that was doing the transketolase test has closed. In answer to desmond’s

  4. Hi im desmond and I’m writing from singapore. I was given the gardasil vaccine 4 years ago and my life has been really horrible since then. My doctor also seem to think i have POTS but are not diagnosing. Im really interested in this transketolase blood test to determine vitamin b1 deficiency. But i don’t think we have this test in singapore. Is this test readily available in america? Can someone help me out in this. Thank you very much

  5. Hello- thank you very much for sharing this info. What thiamine supplement did you use -that crosses the blood/brain barrier?

  6. Dr.Lonsdale,
    You have been so helpful and I think it would be beneficial for any of the girls who have been diagnosed with Postural orthostatic tachycardia syndrome or POTS to get tested for thiamine deficiency.

  7. To all affected patients. I think that you will find my blog “Oxygen the Spark of Life” (Google) helpful in seeing what happens when oxidative metabolism is damaged. This is very common in America because of massive sugar ingestion, a seeming paradox since glucose is the most important brain fuel. The chemistry has to be understood to answer the paradox.

Leave a Reply

Your email address will not be published. Required fields are marked *